Korean J. Math.  Vol 21, No 2 (2013)  pp.101-116
DOI: https://doi.org/10.11568/kjm.2013.21.2.101

Fuzzy connections and completeness in complete residuated lattices

Yong Chan Kim, Young Sun Kim

Abstract


In this paper, we investigate the properties of fuzzy Galois (dual Galois, residuated, dual residuated) connections in  a complete residuated lattice $L$.

Subject classification

06A06, 06A15, 06B30, 54F05,68U35.

Sponsor(s)



Full Text:

PDF

Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr